TERM 3- 5TH APRIL TO 15TH MAY

Room A Room B  Aerial*
Monday 6:00-7:00pm Animal movement (C) *from 12th April*

7:00-8:00pm Advanced 3 Tricks

8:00-9:00pm Intermediate 4 (Spinner)

6:00-7:00pm Beginners

 

 

Tuesday

7:00-8:00pm Showcase (1hr)

8:00-9:00pm Stretch and Flex (C)

 

 

 

 

7:00-8:00pm Lyra (Intermediate)

 

Wednesday 6:00-7:00pm Intermediate 3

7:00-8:00pm Intermediate 2

8:00-9:30pm Showtime (1.5hr)

6:00-7:00pm Beginners

7:00-8:00pm Intermediate 1

 

Thursday 6:00-7:00pm Freestyle (C)

7:00-8:00pm Advanced 2 Tricks

8:00-9:00pm Intermediate 1

 

 

8:00-9:00pm Burlesque

 

7:00-8:00pm Silks (Beginners)

8:00-9:00pm Silks (Beginners Plus)

Friday 6:00-7:00pm Intermediate 4 (Spinner)

7:00-8:00pm Intermediate 2

Saturday 9:00-11:00am Open Practice (2hrs)

11:00-12:00pm Freestyle (C)

12:00-1:00pm Stretch & Flex (C)

Sunday CLOSED

We are allowed to re-open with a maximum of 90 people in our studio at any one time (according QLD Easing of Restrictions from 1am Tuesday 1 December 2020). We’ll be undertaking lots of new measures in order to keep everyone in our PFA family safe including social distancing, extra cleaning of our facilities, hand washing.

(C) Casual Classes: all casual classes are open to any level of fitness and ability. $20 for one hour class. $90 for 6-pack casual classes. $50 for weekly casual class pass. 

6-week Pole course: Beginners: $180. Intermediate to Advanced Pole Course: $209. Showcase/Showtime: $219 for 1.5hrs. Showtime Elite: $200 for 1hr. 

*6-week Aerial course: $160.Book as your second course (in the same term) and it is only $144. Entire payment sum required upfront due to the limited space.

Private lessons, Hen’s, Birthday and other functions available, please email  polefitnessaustralia@gmail.com

Sign up courses/classes online